# SDR 7GMB2019052620191

- Difficulty date: May 23, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N286HF
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501177
- Aircraft time: 6,375 hours, 5,013 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 6,375 hours, 5,013 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23074862
- Part serial: CAE313347
- Condition: Oil Consumption
- Location: Nr 2
- Part time: 6,375 hours, 5,013 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL AND ROTATION, FLIGHT ATTENDANT NOTICED A SMOKE AND WHAT SHE DESCRIBED AS ELECTRICAL SMELL IN THE CABIN. THE CREW WAS NOTIFIED AND EXECUTED AN EMERGENCY LANDING AT THE DEPARTURE AIRPORT. THE LANDING WAS UNEVENTFUL. MAINTENANCE ON CALL AT THE DEPARTURE AIRPORT PERFORMED TROUBLESHOOTING, NOTHING OBVIOUS WAS FOUND IN ELECTRICAL OR LIGHTING SYSTEM IN THE CABIN. THEY ALSO PERFORMED IDLE AND HIGH POWER ENGINE RUN. THE SMOKE EVENT WAS DUPLICATED WITH OIL SMELL AND SUSPECTED TO BE COMING FROM NR 2 ENGINE BLEED SYSTEM. COMPANY MAINTENANCE WAS DISPATCHED AND PERFORMED BORESCOPE INSPECTION PER THE ENGINE MANUFACTURER'S FAULT ISOLATION MANUAL, AND FOUND OIL AT THE SIX O'CLOCK POSITION OF THE INLET, BEHIND THE INLET GUIDE VANES. PER THE FAULT ISOLATION MANUAL, THE AIRCRAFT WAS RELEASED WITH 50 FLIGHT HOURS FLY-BY AND RETURNED TO THE BASE AIRPORT TO HAVE NO.2 ENGINE REPLACED. SUPPLEMENTAL INFORMATION TO FOLLOW AFTER THE ENGINE REMOVAL AND SHOP VISIT.
